Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2008, Article ID 153285, 13 pages
http://dx.doi.org/10.1155/2008/153285
Research Article

Variational Methods for Almost Periodic Solutions of a Class of Neutral Delay Equations

Laboratoire Marin Mersenne, Université Paris 1 Panthéon-Sorbonne, Centre P.M.F., 90 rue de Tolbiac, Paris Cedex 13 75634, France

Received 14 June 2007; Accepted 27 November 2007

Academic Editor: H. Bevan Thompson

Copyright © 2008 M. Ayachi and J. Blot. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Ayachi and J. Blot, “Variational Methods for Almost Periodic Solutions of a Class of Neutral Delay Equations,” Abstract and Applied Analysis, vol. 2008, Article ID 153285, 13 pages, 2008. https://doi.org/10.1155/2008/153285.